ZHANG Shao-yong, ZHU Peng. The Fixed Point Property of a Class of Generalized Nonexpansive Mappings[J]. 2019, 24(5): 145-148.DOI: 10.15938/j.jhust.2019.05.024.
the most famous result by Wkirk is that the nonexpansive mapping has the fixed point property in a Banach space with normal structure reflexive is extended to a more general form of mapping
namely:‖T(x)-T(y)‖≤a1(t)(d(x
y))‖x-y‖+a2(t)(d(x
y))‖x-T(x)‖+a3(t)(d(x
y))‖x-T(y)‖
where ai(t):(0
+∞)→(0
1) monotone decreases
a reflexive Banach space X with normal structure has the fixed point property for the mapping mentioned above